Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Bruise on abdomen, itching. What could it be? No injury

I have a small bruise which had a light dry patch that has turned into a faint itchy rash on my upper abdomen on the left side. I have had this now for about 2 weeks. The rash was small at first but has spread out and kinda looks bruised itself now in the area. I have not hurt myself physically so I don t know what it could be and it has me worried. Any ideas?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
by your symptoms i feel it might be a fungal infection or any allergic condition due to any insects or any new allergic agent..
as its incresing in size and its itchy .. u need to take immediate treatment for this from a dermatoologist ..get checked up once and take treatment before it spreads further.. i think u will b given ointment and medicines to relieve itching so that it get looks like allergic condition or a fungal inf like tinea ..
all the best..
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor